PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On an almost-prime sieve

Volume 191 / 2019

Hieu T. Ngo Acta Arithmetica 191 (2019), 341-359 MSC: Primary 11N36; Secondary 11M06. DOI: 10.4064/aa171218-21-10 Published online: 10 October 2019

Abstract

We generalize a theorem of Hensley (1978) on numbers with a prescribed number of prime factors.

Authors

  • Hieu T. NgoFaculty of Mathematics and Statistics
    Ton Duc Thang University
    Ho Chi Minh City, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image